# SDR DALA201910035676

- Difficulty date: September 29, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 65,208 hours, 29,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPSU BATTERY FAULT AT THE LEFT OVERWING DOOR, FOUND DURING AN EMERGENCY LIGHT TEST,  R & R THE EPSU BATTERY.
